# SDR CALA2022091402351

- Difficulty date: September 14, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N14704
- Make and model: Boeing 737
- Aircraft serial: 28765
- Aircraft time: 76,698 hours, 27,101 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: NA
- Condition: None
- Location: 1l Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DOOR 1L DIDNT SEAL ON TAKEOFF VERIFIED RII REQUIREMENTS OF L1 DOOR ADJUSTMENT PER AMM 52-11-00 AND GMM 09-25-05. CHECKED THE L1 ENTRY DOOR OPERATION AND FOUND THE GUIDE ARM SLIGHTLY OUT OF ADJUSTMENT CAUSING UPPER AFT LATCH RECEIVER TO HANG UP. ADJUSTED GUIDE ARM REF AMM 52-11-00 AND CHECKED DOOR OPERATION NORMAL ON TEST IAW AMM 52-11-00. AFTER L-1 DOOR ADJUSTMENT, INSPECTED DOOR SEAL FOR ANY DEFECTS. NONE FOUND. PRESSURIZED ACFT AND ACCOMPLISHED A LEAK CHECK OF DOOR AND FOUND NO LEAKS. ACFT PRESSURIZED NORMALLY. LOG CLEARED.
